# SDR DALA2025092206900

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N541DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11481
- Aircraft time: 9,670 hours, 2,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND DURING SVC CK. FOUND LAV DS (AFT LEFT) AUX EMERGENCY FLOOR LIGHT LENS MISSING.   INSTALLED LENS INTO AFT LH LAV PER A321 AMM 33-50, CHECKS GOOD. (LP 7859416)
